# SDR 2007UALA04421

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,913 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Metering Valve
- Condition: Leaking
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE 2 ARMED LIGHT INOP WITH BOTH BITE AND LIGHTS TEST.   FOUND LEAKING SQUIB.   REPLACED FIRE BOTTLE AND METERING VALVE.  NO LEAKS, NO REPEATS.
